# SDR CHIR20130729001

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: General aviation
- Aircraft: N245CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- System (JASC): 4990 · APU Oil System
- Part: Nut
- Part number: 300271
- Condition: Cracked
- Location: Apu Oil Slinger
- Part time: 1,155 hours
- Component: Apu
- Component part number: 160650100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU WAS REMOVED FROM ACFT FOR REPORTED "LOUD SCREECHING" AND OIL LEAKING FROM INLET.  ONCE INLET HOUSING WAS SEPARATED FROM REDUCTION DRIVE HOUSING IT WAS NOTED THAT THE OIL SLINGER NUT WAS BROKEN & CRACKED.
